Am i gona die ?

i just took a handfull of pills of my friends pills and drank a roomy coffee , and i just found out they be adderal , im starting to feel the strange already. my eyes are adjectives poping outa my head and my my mouth is dry. what should i do . i already tried smoking weed but i cant even get the impression the weed hi cus the adderal is so strong.

Answer:
WHy in the world would you help yourself to a handful of unknown drugs anyway?? Mouth is dry probably from smoking too much weed but is also a side effect of adderall... But in adjectives seriousness too much Adderall can be fatal and the reality that it wasnt yours is even worse...

What happens if I overdose?
Seek emergency medical attention if you believe you have used too much of this drug. An overdose of Adderall can be fatal.
Symptoms of a Adderall overdose include restlessness, tremor, muscle twitches, speedy breathing, confusion, hallucinations, hysterics, aggressiveness, unexplained muscle pain or discomfort, muscle weakness, hallucination or flu symptoms, and dark colored urine. These symptoms may be followed by depression and tiredness. Other overdose symptoms include nausea, vomiting, diarrhea, stomach backache, uneven heartbeats, attitude light-headed, fainting, paroxysm (convulsions), or coma.

What should I avoid while taking Adderall?
Adderall can cause side effects that may impair your thinking or reaction. Be careful if you drive or do anything that requires you to be awake and alert.
Do not cart Adderall late contained by the day. A dose taken too in arrears in the hours of daylight can cause sleep problems (insomnia).

Avoid drinking fruit juice or taking vitamin C at the same time you thieve Adderall. These can make your body involve less of the prescription.

What are the possible side effects of Adderall?
Get emergency medical help if you hold any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your facade, lips, tongue, or throat.
Stop using Adderall and call upon your doctor at once if you have any of these serious side effects:

hurried, pounding, or uneven heartbeats;

thought light-headed, fainting;

increased blood pressure (severe headache, blurred sight, trouble concentrating, chest pain, numbness, seizure); or

tremor, restlessness, hallucination, unusual behavior, or motor tics (muscle twitches).

Continue taking Adderall and talk to your doctor if you own any of these less serious side effects:

headache or dizziness;

sleep problems (insomnia);

dry mouth or an unpleasant love in your mouth;

diarrhea, constipation;

loss of appetite, weightiness loss; or

loss of interest in sex, impotence, or difficulty have an orgasm.
R.I.P.
Dude you need to turn to the E.R.ASAP
If you want to get fixed, put together yourself vomit and get to the hospital very soon.
May wanna call 911 or go and get to an Emergency Room
you are going to have a thoroughly bad satchel of paranoia and you may pass out =if you want ,you can go to the hospital and hold your stomach pumped out
dude dial 911
Go to the emergency room soon!
ahh stop reading the rest of the answers you get! ring 911 NOW! before you have a feeling the consequence (you WILL die if you dont)
What in the world is your problem? "Hm, pills! I better purloin a BIG handful! Oh no! It's adderall! Better smoke some weed!" Go to the hospital now so populace don't start crying over your dead stupid body.
go straight to the hospital.
someone wants to call 911 right presently!!
Way to go.
CALL 911 NOW! and catch your stomach pumped.Or you just might die!
wow! are u trying to slaughter yourself or are u really that stuiped well anyway iw ould jump to the ER if i were u
Darwin Award contender, for sure.
oh wow your sooo smart after you put away some pills you decide to smoke some weed and your worried roughly speaking not feeling the dignified? GET TO THE FREAKING E.R. ROOM PRONTO!
omg dial 911 right now and move about to the hospital.
attention seeker !

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • My question about the news about tuberculosis?
  • Any older kids with heart problems?
  • An uncomfortable question related to hemorroids...serious and nonsarcastic answers please.?
  • Can I smoke weed after a spontaneous pneumothorax?
  • What could cause this-cough/wheezing...?
  • I have notice a little color of yellow on my toenails, what could be the cause of this?
  • Is smoking 2 cigs in a row worse than smoking 5 at different times?
  • My daughter woke up with a very large fluid filled lump on her forehead what could it be??
  • A patient after cholesistectomy suffering from low grade fever?
  • Sunscreen causes skin cancer?
  • Can you get an std from using someones sex toy?
  • I have acne & acne scars on my back & chest.& i hate it...?
  • Does anyone know about Strawberry Hemangiomas (Moles)?
  • Can crabs from a woman live in a man's beard?
  • Why do people judge and criticize an anorexic before they would an alcoholic or drug abuser?